On the Mazur-Ulam problem in fuzzy anti-normed spaces


  • Majid Abrishami-Moghaddam Islamic Azad University, Birjand Branch, Iran.






The aim of this article is to proved a Mazur-Ulam type theorem in the strictly convex fuzzy anti-normed spaces.

Keywords: Fuzzy anti-normed space, Mazur-Ulam theorem, strictly convex.


C. Felbin, "Finite dimensional fuzzy normed linear spaces", Fuzzy Sets and Systems, Vol.48, No.2, (1992), pp.239-248.

T. Bag, S.K. Samanta, "A comparative study of fuzzy norms on a linear space", Fuzzy Sets and Systems, Vol.159, No.6, (2008), 670-684.

J.A. Baker, "Isometries in normed spaces", Amer. Math. Monthly, Vol.78, No.6, (1971), 655-658.

S.C. Cheng, J.N. Mordeson, "Fuzzy linear operator and fuzzy normed linear spaces", Bull. Calcutta Math. Soc. Vol.86, (1994), 429-436.

M. Eshaghi Gordji, N. Ghobadipour, "On the Mazur-Ulam theorem in fuzzy normed spaces", arXiv:0905.2166 (2009).

Iqbal H. Jebril, T.K. Samanta, "Fuzzy anti-normed linear space", J. math. & Tech., February (2010), 66-77.

D. Kangb,., H. Kohb, I. G. Choa, "On the Mazur-Ulam theorem in non-Archimedean fuzzy normed spaces", Appl. Math. Let. Vol.25, No.3, (2012), 301-304.

S. Mazur, S. Ulam, "Sur les transformation isomtriques despaces vectoriels norms", C. R. Acad. Sci. Paris, Vol.194 (1932), 946-948.

M. S. Moslehian and Gh. Sadeghi, "A Mazur-Ulam theorem in non-Archimedean normed spaces", Nonlinear Anal. Vol.69 (2008), 3405-3408.

R. Saadati, S.M. Vaezpour, "Some results on fuzzy Banach spaces", J. Appl. Math. Computing, Vol.17, No. 1-2, (2005), 475-484.

L.A. Zadeh, "Fuzzy sets", Inf. & Cont., Vol.8 (1965), 338-353.

View Full Article: